Open Access
Translator Disclaimer
2013 COMPONENTWISE LINEAR MODULES OVER A KOSZUL ALGEBRA
Dancheng Lu, Dexu Zhou
Taiwanese J. Math. 17(6): 2135-2147 (2013). DOI: 10.11650/tjm.17.2013.3040

Abstract

In this paper we devote to generalizing some results of componentwise linear modules over a polynomial ring to the ones over a Koszul algebra. Among other things, we show that the $i$-linear strand of the minimal free resolution of a componentwise linear module is the minimal free resolution of some module which is described explicitly for any $i\in Z$. In addition we present some theorems about when graded modules with linear quotients are componentwise linear.

Citation

Download Citation

Dancheng Lu. Dexu Zhou. "COMPONENTWISE LINEAR MODULES OVER A KOSZUL ALGEBRA." Taiwanese J. Math. 17 (6) 2135 - 2147, 2013. https://doi.org/10.11650/tjm.17.2013.3040

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1282.13027
MathSciNet: MR3141878
Digital Object Identifier: 10.11650/tjm.17.2013.3040

Subjects:
Primary: 13D02
Secondary: 13A02

Keywords: componentwise linear , Koszul algebra , regularity

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.17 • No. 6 • 2013
Back to Top